# SDR AALA202212024504

- Difficulty date: November 20, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 30,191 hours, 6,151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 12 OVERHEAD CEILING EMERGENCY LIGHT IS INOPERATIVE.  FOUND EMERGENCY LIGHT 207WL CONNECTOR DISCONNECTED. RECONNECTED EMERGENCY LIGHT CONNECTOR 207WL PER A321 ASM 33-51-02.
